# SDR CALA2024030800664

- Difficulty date: March 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 60,235 hours, 18,220 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 51,159 hours, 20,878 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DUE TO #2 ENGINE IFSD ACCOMPLISH INSPECTION PER AMM 71-00-00-206-015-R00. LOUD BANG AND JOLT COMING FROM NUMBER 2 ENGINE , THEN ALL OILS INDICATING WENT TO 0. AT THAT POINT CREW SHUTDOWN ENGINE. SEE PHOTOS FROM CAPTAIN. PER FLIGHT CREW DURNG CRUISE ALTITUDE 33,000 , OILS PRESSURE UPDATED WITH IMAGES, FOUND METAL DEBRIS AT 0600 POSITION OF CORE WITH FURTHER INSPECTION, FOUND RADIAL DRIVESHAFT PARTS AND INDICATION  CAME ON. FLIGHT CREW CHECKED EICAS PAGE OILS COWL AND RUPTURES TO THE 0600 STRUT. RUPTURED 6:00 STRUT FAIRING. PRESSURE SHOWING 0 AND OILS QUANTITY SHOWING 0 , TEMP WAS NORMAL COMPARING TO NUMBER 1 ENGINE. WHILE GOING THRU CHECKLIST HEARD A ENGINE CHANGED  USING ETASK CARD #19-7200-1-0902. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1661496 SN OFF 0815 ENGINE CHG IS REFLECTED IN SCEPTRE WITH CORRECT NUMBERS AND REFERENCES ENGINE, BASIC, OFF 19-7200-9-0001 0815 ON 0000 ENGINE, BASIC, OFF 19-7200-9-0001 0815 ON 53-7200-9-0001 1807 IPC REFERENCE # 71-00-02-01A ACP RII INSP OF ENG 2 REPLACEMENT. REF GMM 09-25-05.
